Side effects when stopping Arimidex?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Debbi: Are there any side effects when one stops taking Arimidex? My M.D. told me to stop taking it. What should I expect?
Answers - Patricia A. Ganz, M.D. There are no known side effects of stopping this medication. You may notice some benefits if you were having side effects.

The Ask-the-Expert Online Conference called Managing Ongoing Medications featured Patricia Ganz, M.D. and moderator Lillie Shockney, R.N., B.S., M.A.S. answering your questions about staying on track with breast cancer medications you have to take on a regular basis.

Editor's Note: This conference took place in August 2007.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Springappeal300x125 nm a
Back to Top